Wednesday, February 9, 2011

Wow, it has been a long time!!!

I am so sorry that it has been such a long time since I last updated but things have not been going so well and I have just been doing what I can to survive.  Long story short, I've been dealing with pleurisy and pericarditis since September and around Christmas it got so severe that I was in and out of the hospital 5 times in one week.  They finally got it under control with high doses of prednisone and an increase in my CellCept....that was until about a week ago when I started with chest pains again.  They immediately increased my prednisone back up to 60mg in hopes that would work; it didn't.  I also developed extreme hair loss, severe pain and fatigue so bad that I can hardly function.  Because of this, I went into the hospital for an IV infusion yesterday in the hopes that it will shock my system back into a normal state.  So far today I feel like crap!!!!!!!!!
I've had to get a wig because my hair is coming out in handfuls and I am so uncomfortable being out in public like that.  I'm still trying to take care of the kids and maintain normalcy for them.  I'm also trying to continue to work my part-time job but am beginning to think that may have to go and that I may need to look into disability....
I feel so much like a failure as a wife, mother, friend and employee because I can't do any of them right now as well as I should be.  I'm so mad at my body for betraying me and my family.  I have been in the biggest funk for so long and know that I need to get out of it but just don't know how.  I really hope this infusion works.
If you have read all of my rantings, then thank you as it really helped to get it off my chest.

3 comments:

  1. I hope the infusions work and get you feeling better!

    I often find myself feeling like I am a failure when I am unable to function too.

    It's hard to be sick. =(

    ReplyDelete
  2. It really does suck being sick!!!!

    ReplyDelete
  3. I totally understand what you are going through with the Pericarditis and being on high dose of Prednisone. I have had Pericarditis 11 times since June 2009, I was diagnosed with SLE in November 2009. It is the worst pain I have ever experienced in my lifetime. Giving birth was a breeze next to this pain. Having to sleep sitting straight up until the Prednisone has "Kicked" in is not fun. Walking slow so you don't get your heart rate up because it hurts so much. Just remember that you have to take time for yourself and don't feel guilty for saying why me, god knows I have done it as well. Remember that your family loves you and that you are not alone. Even though it is hard right now things will get better. Hopefully your new medication will kick in and make you feel better. Good Luck from New Brunswick, Canada

    ReplyDelete